# SDR ASAA2018070225274

- Difficulty date: July 2, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 32,232 hours, 9,571 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AP A DISCONNECTED TWICE IN CRUISE. ALSO CAPT PITCH BAR WAS OUT OF VIEW WITH AP A IN USE. GROUNDED - YES. FAULT FLIGHT REVIEW SHOWED LEG 11 WITH 13 FAULTS RELATING TO NR 1 SMYD. NR 1 SMYD SHOWED FAULT MESSAGE 22-21001 LEGS 11, 33 & 40 ON THE GROUND AND INTERMITTENT. PERFORMED AMM TASK 22-23-00-810-801 NO FAULTS DETECTED, BITE TEST GOOD.
